# SDR REXA2017021800270

- Difficulty date: February 18, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 7075T62063
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SUPPORT ANGLE IS CORRODED.  A NEW SUPPORT ANGLE WAS FABRICATED IAW SRM 51-24-21, 51-24-36, 51-40-11, 51-21-11, 51-25-06, AND 51-25-16. THE SUPPORT ANGLE WAS INSTALLED.
